slimming diet tablets

Read More
I was delighted with my purchase from Astronutrition. I am very happy with the product... Read More
Aileen
I would definitely recommend buying from astronutrition as their service is excellent... Read More
Owen

Advil 200 sgels

Be the first to review this product

buy ephedrine/ephedra

Availability: Out of stock

US$28.81
and save 3%
and save 5%
and save 8%
and save 10%

Quick Overview

.

Advil 200 sgels

Double click on above image to view full picture

Zoom Out
Zoom In

Details

.

Write Your Own Review

You're reviewing: Advil 200 sgels

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Rating

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.


Additional Information

ProductSKU 305730166515
Manufacturer Advil
Form No
Ingredients Active ingredient (in each tablet): Solubilized ibuprofen equal to 200mg ibuprofen (NSAID) Pain reliever/ Fever reducer (present as the free acid and potassium salt) Inactive ingredients: coconut oil FD&C green no. 3 gelatin lecithin pharmaceutical ink polyethylene glycol potassium hydroxide purified water sorbitan sorbitol
Other Ingredients .
Directions Do not take more than directedthe smallest effective dose should be usedadults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persistif pain or fever does not respond to 1 tablet, 2 tablets may be useddo not exceed 6 tablets in 24 hours, unless directed by doctorchildren under 12 years: ask a doctor
Warning Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.Symptoms may include:hivesfacial swellingasthma (wheezing)shockskin reddeningrashblistersif an allergic reaction occurs, stop use and seek medical help right away.Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if youare 60 years of age or olderhave had stomach ulcers or bleeding problemstake a blood thinning (anticoagulant) or steroid drugtake other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen or others)have 3 or more alcoholic drinks a day while using this producttake more or for a longer time than directed. This product is not intended to diagnose, treat, cure or prevent any disease This product is not intended to diagnose, treat, cure or prevent any disease

Questions on Advil 200 sgels

No questions asked yet

Ask Your Own Question





AstroNutrition.com was founded in 2004 with the goal of being the premiere source for fitness enthusiasts looking at bulking up, slimming down or keeping fit. We stock thousands of vitamins, sports nutrition, bodybuilding supplements, diet pills, and slimming pills. Customer satisfaction is our ultimate goal and you'll find the best service and selection at AstroNutrition.com. In good health.

© 2016 Astro Nutrition. All Rights Reserved.

  Loading...